Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 69, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 29, 2014, 5:37 PM CDT for Kemper County, Noxubee County, Mississippi. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2014, 5:37 PM CDT (22:37 UTC)
- Expired
- Apr 29, 2014, 9:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kemper County, MS, Noxubee County, MS
The radar
The Columbus AFB radar (KGWX), 109 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2070 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
879
WGUS54 KJAN 292237
FFWJAN
MSC069-103-300230-
/O.NEW.KJAN.FF.W.0069.140429T2237Z-140430T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
537 PM CDT TUE APR 29 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...
NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 930 PM CDT
* AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. ESTIMATED
RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE
OCCURRED IN THE PAST HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PRAIRIE
POINT...COOKSVILLE...PAULETTE...GHOLSON AND MACON
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
FOUR HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
RAINFALL AMOUNTS FROM ONE TO THREE INCHES A HOUR CAN CAUSE FLOODING
ON ROADS IN AND AROUND THE CITY OF MACON...INCLUDING FOOT ROAD...
PERKINS ROAD AND FIRTH LAKE ROAD...SOUTH OF THE CITY OF MACON...AND
FOX CHASE ROAD EAST OF THE CITY OF MACON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3275 8836 3267 8870 3297 8882 3304 8880
3322 8831 3314 8831
$$
JC1 follow-up statement
948
WGUS74 KJAN 292340
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
640 PM CDT TUE APR 29 2014
MSC069-103-300230-
/O.CON.KJAN.FF.W.0069.000000T0000Z-140430T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NOXUBEE MS-KEMPER MS-
640 PM CDT TUE APR 29 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
KEMPER AND NOXUBEE COUNTIES...
AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE
INCHES...HAVE OCCURRED IN THE PAST HOUR.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PRAIRIE
POINT...COOKSVILLE...PAULETTE AND MACON
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS. WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
RAINFALL AMOUNTS FROM ONE TO THREE INCHES AN HOUR CAN CAUSE FLOODING
ON ROADS IN AND AROUND THE CITY OF MACON. FOOT ROAD...PERKINS ROAD
AND FIRTH LAKE ROAD...SOUTH OF THE CITY OF MACON...AND FOX CHASE ROAD
EAST OF THE CITY OF MACON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3275 8836 3267 8870 3297 8882 3304 8880
3322 8831 3314 8831
$$
JCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 3:54 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Apr 29, 3:54 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
354 PM CDT TUE APR 29 2014
...SEVERE WEATHER EXPECTED THROUGH THE REST OF THE AFTERNOON AND INTO
THE EVENING...
.SHORT TERM...(TONIGHT THROUGH FRIDAY)...
RISK OF SEVERE WEATHER FOR THIS EVENING IS ON TRACK...BUT BY THIS
EVENING THE RISK WILL BE CONFINED TO AREAS ALONG AND SOUTH OF THE
NATCHEZ TRACE PARKWAY AS A COOL FRONT BEGINS CROSSING THE REGION
FROM THE NW. WILL NOT BE MAKING ANY SIGNIFICANT CHANGES TO THE
EXPECTED IMPACTS THIS EVENING...WITH A STRONG TORNADO REMAINING
POSSIBLE MAINLY ACROSS SOUTHEASTERN PORTIONS OF THE FA. LARGE
HAIL...DAMAGING WINDS AND TORNADOES WILL REMAIN POSSIBLE FURTHER
NORTH AND EAST TOWARD THE NATCHEZ TRACE AND WILL KEEP THESE RISKS
HIGHLIGHTED IN THE HWO/GRAPHICS. LOCALLY HEAVY RAINS ACROSS
EASTERN/SOUTHEASTERN MS WILL ALSO REMAIN POSSIBLE AND WILL KEEP
FLASH FLOOD WATCH INTACT AS IS.
GUIDANCE CONTINUES TO SHOW THE MAIN LINE OF ACTIVITY PUSHING OUT OF
THE FA BETWEEN 9 PM AND MIDNIGHT WITH THE COOL/DRY AIR ASSOCIATED
WITH THE COOL FRONT FILTERING ACROSS THE FA THROUGH THE REMAINDER OF
THE NIGHT. TOMORROW LOOKS TO BE A PLEASANT DAY...WITH HIGH
TEMPERATURES ONLY REACHING THE UPPER 60S ACROSS NW ZONES TO THE
UPPER 70S FURTHER SOUTHEAST. THE CUT-OFF UPPER CYCLONE OVER THE
UPPER MS VALLEY WILL NOT MAKE MUCH HEADWAY UNTIL THU WHEN IT WILL
FINALLY EJECT NORTHEAST ACROSS THE GREAT LAKES. WITH DRY SURFACE
HIGH PRESSURE IN PLACE ACROSS THE DEEP SOUTH THE CHANCE FOR RAIN
REMAINS MINIMAL THROUGH THE END OF THE WEEK...DESPITE A DIGGING S/WV
TROF ACROSS THE SOUTHERN PLAINS. HIGH TEMPERATURES WILL REMAIN WELL
BELOW NORMAL ON THU BEFORE A WARMING TREND COMMENCES FRI. /BK/
.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)...
BY THE WEEKEND...MORE RIDGING WILL DEVELOP WITH A STEADY MOISTENING
WITH TIME AS SOUTHERLY FLOW DEVELOPS. TEMPS WILL TREND WARMER WITH
SAT COMING IN NEAR NORMAL AND THE SUN-TUE PERIOD BEING ABV AVG. AN
OVERALL DRY AIRMASS WILL KEEP PRECIP CHANCES IN CHECK WITH NO PRECIP
CHANCES FOR THE MED RANGE. /CME/
&&
.AVIATION...+TSRA AFFECTING KHBG PERIODICALLY THIS AFTN BRINGING
BRIEF IFR CONDS DUE TO VIS RESTRICTIONS. CONDS SHOULD IMPROVE OVER
NEXT COUPLE HOURS BUT MORE TSRA XPCTD FOR THIS SITE ALONG WITH VCTS
FOR KMEI/KGTR/JAN/HKS THROUGH EARLY TO LATE AFTN FARTHER EAST. TSRA
COULD BE STRONG TO SEVERE AT TIMES WITH TURBULENCE, HAIL, AND STRONG
WINDS INVOF STORMS. STORM TOPS WILL REACH UPWARDS OF 50 KFT. STORMS
WILL MOVE EAST OF ALL SITES BY LATE TONIGHT AS COOL FRONT MOVES
THROUGH. NW WINDS OF 5-10 KT WILL OCCUR OVERNIGHT WITH VFR CONDS
PREVAILING. /ALLEN/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 52 71 44 69 / 28 7 0 0
MERIDIAN 56 74 44 70 / 68 13 0 0
VICKSBURG 49 70 42 70 / 14 4 0 0
HATTIESBURG 60 77 48 71 / 66 13 0 0
NATCHEZ 51 70 43 69 / 17 4 0 0
GREENVILLE 48 67 43 69 / 11 4 0 0
GREENWOOD 48 68 42 67 / 16 4 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MSZ030-031-033-
038-039-045-046-051-052-057-058-065-066-072>074.
LA...NONE.
AR...NONE.
&&
BK/ALLENHazardous weather outlook, Apr 29, 5:31 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 531 PM CDT TUE APR 29 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>036- 040>042-047-053-060-302245- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS- HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN-CLAIBORNE-ADAMS- 531 PM CDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...WEST CENTRAL MISSISSIPPI...NORTHWESTERN MISSISSIPPI AND PORTIONS OF CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTHWESTERN MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. MSZ029-030-032-037-043-048-059-061-302245- WEBSTER-CLAY-CHOCTAW-ATTALA-MADISON MS-HINDS-JEFFERSON- FRANKLIN MS- 531 PM CDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI... AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY TORNADOES RISK...LIMITED TIMING...THROUGH EARLY THIS EVENING SEVERE THUNDERSTORMS RISK...LIMITED TIMING...THROUGH EARLY THIS EVENING FLOODING RISK...LIMITED TIMING...THROUGH EARLY THIS EVENING THERE IS A POSSIBILITY FOR AN ISOLATED SEVERE STORM CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND PERHAPS A TORNADO THROUGH EARLY THIS EVENING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4 WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=5 WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=6) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NEEDED THROUGH EARLY THIS EVENING. MSZ031-033-038-039-044>046-049-050-054-062-302245- LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-RANKIN- SCOTT-COPIAH-LINCOLN- 531 PM CDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI... AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY TORNADOES RISK...ELEVATED TIMING...THROUGH MID EVENING SEVERE THUNDERSTORMS RISK...ELEVATED TIMING...THROUGH MID EVENING FLOODING RISK...ELEVATED TIMING...THROUGH MID EVENING SCATTERED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS GUSTS...FLOODING RAINFALL...AND TORNADOES ARE POSSIBLE THROUGH MID EVENING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4 WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=5 WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=6) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NEEDED THROUGH MID EVENING. MSZ051-052-055>058-063>066-072>074-302245- NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 531 PM CDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY TORNADOES RISK...HIGH TIMING...THROUGH THE EVENING SEVERE THUNDERSTORMS RISK...HIGH TIMING...THROUGH THE EVENING FLOODING RISK...ELEVATED TIMING...THROUGH THE EVENING SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS GUSTS...FLOODING RAINFALL...AND PERHAPS A STRONG TORNADO OR TWO ARE POSSIBLE THROUGH THIS EVENING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4 WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=5 WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=6) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. 50 && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. HIGH...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. HIGH...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG ...ADDITIONAL URLS FOR FLOODING ISSUES... LOWER MISSISSIPPI RIVER RFC HOME PAGE... WWW.SRH.NOAA.GOV/LMRFC/ NWS SIGNIFICANT RIVER FLOOD OUTLOOK... WWW.HPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML WPC DAY 1 THROUGH 3 EXCESSIVE RAINFALL... WWW.HPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML WPC EXCESSIVE RAINFALL DISCUSSION... WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML WPC DAY 1 THROUGH 7 QPF... WWW.HPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML WPC QPF DISCUSSION... WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFHSD.HTML NWS JAN OBSERVED PRECIPITATION IMAGES... WWW.SRH.NOAA.GOV/JAN/?N=PRECIPMAPS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Apr 29, 3:53 PM CDT, 1 hour 44 minutes before
MSZ032-033-038-292140-
WINSTON MS-OKTIBBEHA MS-CHOCTAW MS-
353 PM CDT TUE APR 29 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CDT TUE APR 29 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
WAS LOCATED 5 MILES SOUTHWEST OF ACKERMAN AT 353 PM CDT...MOVING
NORTHEAST AT 40 MPH.
PEOPLE IN CENTRAL CHOCTAW...OKTIBBEHA AND NORTHEASTERN WINSTON
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3329 8874 3328 8875 3328 8881 3327 8882
3320 8922 3329 8931 3356 8886 3331 8867
3329 8867
TIME...MOT...LOC 2053Z 234DEG 35KT 3326 8919
MMESpecial weather statement, Apr 29, 4:15 PM CDT, 1 hour 22 minutes before
MSZ044-049-050-292155-
SCOTT MS-RANKIN MS-LEAKE MS-
415 PM CDT TUE APR 29 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CDT TUE APR 29 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTH OF PELAHATCHIE AT
416 PM CDT...MOVING NORTHEAST AT 40 MPH.
PEOPLE IN EXTREME SOUTH CENTRAL LEAKE...EAST CENTRAL RANKIN AND SCOTT
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3227 8983 3242 8994 3258 8944 3225 8932
3223 8932
TIME...MOT...LOC 2116Z 237DEG 36KT 3240 8978
JCSpecial weather statement, Apr 29, 4:48 PM CDT, 49 minutes before
MSZ038-039-045-046-292250- WINSTON MS-NOXUBEE MS-NESHOBA MS-KEMPER MS- 448 PM CDT TUE APR 29 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 448 PM CDT TUE APR 29 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 8 MILES WEST OF BLUFF SPRINGS AT 448 PM CDT...MOVING NORTHEAST AT 30 MPH. PEOPLE IN NORTHERN KEMPER...EXTREME EASTERN NESHOBA...SOUTHERN NOXUBEE AND SOUTHEASTERN WINSTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3285 8835 3260 8893 3297 8893 3320 8831 TIME...MOT...LOC 2148Z 244DEG 26KT 3281 8893 MME
Special weather statement, Apr 29, 4:50 PM CDT, 47 minutes before
MSZ044-045-051-292250-
NEWTON MS-NESHOBA MS-LEAKE MS-
450 PM CDT TUE APR 29 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
450 PM CDT TUE APR 29 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER MADDEN AT 450 PM CDT...MOVING
NORTHEAST AT 30 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHEASTERN LEAKE...NESHOBA AND EXTREME NORTHWESTERN
NEWTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3257 8932 3257 8935 3270 8955 3293 8903
3292 8892 3265 8891
TIME...MOT...LOC 2150Z 244DEG 26KT 3267 8933
MMELocal storm report, Apr 29, 5:00 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
500 PM CDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM HAIL 4 NNE EAST LINCOLN 31.55N 90.27W
04/29/2014 E1.00 INCH LINCOLN MS EMERGENCY MNGR
OCCURRING ON US 84 AT THE FAIR RIVER COMMUNITY
&&
DLSpecial weather statement, Apr 29, 5:23 PM CDT, 14 minutes before
MSZ061-062-292305-
LINCOLN MS-FRANKLIN MS-
523 PM CDT TUE APR 29 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
523 PM CDT TUE APR 29 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHWEST OF CENTER POINT AT
523 PM CDT...MOVING NORTHEAST AT 35 MPH.
PEOPLE IN SOUTHEASTERN FRANKLIN AND CENTRAL LINCOLN COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3135 9084 3166 9044 3149 9027 3134 9050
3134 9084
TIME...MOT...LOC 2223Z 230DEG 32KT 3136 9066
MMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:03 PM CDT | Tornado Warning | JAN | Copiah, Simpson | 57 min |
| Apr 28, 7:08 PM CDT | Flash Flood Warning | JAN | Attala, Leake, Madison, Rankin, Scott | 2 hr |
| Apr 28, 7:21 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 39 min |
| Apr 28, 7:34 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 41 min |
| Apr 28, 7:36 PM CDT | Tornado Warning | JAN | Noxubee | 54 min |
| Apr 28, 7:37 PM CDT | Tornado Warning | JAN | Newton, Scott | 53 min |
| Apr 28, 7:38 PM CDT | Tornado Warning | JAN | Rankin | 37 min |
| Apr 28, 7:53 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 52 min |
| Apr 28, 7:54 PM CDT | Tornado Warning | JAN | Kemper, Neshoba | 66 min |
| Apr 28, 8:06 PM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 54 min |
| Apr 28, 8:16 PM CDT | Flash Flood Warning | JAN | Lauderdale, Newton, Scott | 4 hr |
| Apr 28, 8:23 PM CDT | River Flood Warning | JAN | Attala | 3 days |
| Apr 28, 8:23 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 67 min |
| Apr 28, 8:23 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale, Newton | 67 min |
| Apr 28, 8:38 PM CDT | Areal Flood Warning | JAN | Winston | 12 hr |
| Apr 28, 8:39 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 51 min |
| Apr 28, 8:43 PM CDT | Tornado Warning | JAN | Jasper, Smith | 62 min |
| Apr 28, 8:53 PM CDT | Tornado Warning | JAN | Lauderdale | 52 min |
| Apr 28, 9:06 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 39 min |
| Apr 28, 9:10 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 65 min |
| Apr 28, 9:36 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones, Smith | 39 min |
| Apr 28, 9:39 PM CDT | Tornado Warning | JAN | Clarke, Jasper, Jones | 66 min |
| Apr 28, 9:50 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 55 min |
| Apr 28, 10:03 PM CDT | Flash Flood Warning | JAN | Covington, Jones | 4 hr |
| Apr 28, 10:04 PM CDT | Flash Flood Warning | JAN | Clarke, Jasper, Smith | 4 hr |
| Apr 28, 11:00 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 60 min |
| Apr 28, 11:13 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 77 min |
| Apr 28, 11:30 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 4 hr |
| Apr 29, 2:44 AM CDT | River Flood Warning | JAN | Clarke | 5 days |
| Apr 29, 4:26 AM CDT | Flash Flood Watch | JAN | Clarke, Clay, Covington, Forrest, Jasper, Jones and 10 more | 15 hr |
| Apr 29, 2:23 PM CDT | Special Weather Statement | JAN | Franklin | 32 min |
| Apr 29, 2:33 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 42 min |
| Apr 29, 3:01 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 44 min |
| Apr 29, 3:10 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 65 min |
| Apr 29, 3:47 PM CDT | Special Weather Statement | JAN | Rankin, Scott | 28 min |
| Apr 29, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Winston | 55 min |
| Apr 29, 3:53 PM CDT | Special Weather Statement | JAN | Oktibbeha | 47 min |
| Apr 29, 4:07 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha, Winston | 38 min |
| Apr 29, 4:15 PM CDT | Special Weather Statement | JAN | Scott | 40 min |
| Apr 29, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 29 min |
| Apr 29, 4:37 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 38 min |
| Apr 29, 4:48 PM CDT | Special Weather Statement | JAN | Kemper | 62 min |
| Apr 29, 4:50 PM CDT | Special Weather Statement | JAN | Neshoba | 60 min |
| Apr 29, 4:53 PM CDT | Flash Flood Warning | JAN | Kemper, Leake, Neshoba | 4 hr |
| Apr 29, 5:07 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 53 min |
| Apr 29, 5:14 PM CDT | Flash Flood Warning | JAN | Lowndes | 2 hr |
| Apr 29, 5:20 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence | 55 min |
| Apr 29, 5:23 PM CDT | Special Weather Statement | JAN | Lincoln | 42 min |
| Apr 29, 5:42 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 48 min |
| Apr 29, 5:52 PM CDT | Special Weather Statement | JAN | Neshoba | 43 min |
| Apr 29, 5:53 PM CDT | Severe Thunderstorm Warning | JAN | Covington | 67 min |
| Apr 29, 6:17 PM CDT | Special Weather Statement | JAN | Lauderdale | 58 min |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.